# SDR DALA2015050103056

- Difficulty date: April 28, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,791 hours, 22,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING ON FORWARD EDGE PRJECTION BEAM 4 AND AFT EDGE PROJECTION BEAM 5 AT MID CARGO DOOR.  BEAM 4 AND 5 WERE REMOVED AND NEW STOP FITTINGS FORWARD/AFT WERE INSTALLED IAW SRM 51-30-01 AND 51-30-05.  LP 1927484.
